# SDR ASOA2019080285090

- Difficulty date: July 28, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 41,692 hours, 32,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION SEAT 18CD OVERHEAD EMERGENCY LIGHT WAS FOUND INOP. MX REPLACED THE OVERHEAD LIGHT AT SEAT 18CD WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE 7/30/19.
